# SDR WTAA970199

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203YV
- Make and model: Emb EMB-120
- Aircraft serial: 120203
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 20885
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAT - LEFT MAIN LANDING GEAR BOTH A AND B INTRANSIT LIGHTS ILLUMINATED ON CLIMB-OUT, THEN WENT OUT.  MAINTENANCE ADJUSTED LEFT MAIN GEAR UPLCOK ACTUATOR COUPLING LINK.  GEAR SWING PERFORMED SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
